MathSciNet Relay Station
MathSciNet bibliographic data
MR2467264 47H09 (47H10)
Kirk, W. A.; Xu, Hong-Kun Asymptotic pointwise contractions. Nonlinear Anal. 69 (2008), no. 12, 4706–4712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement